# SDR SWAA2025040804581

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF IS CRACKED<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED AFT FLOOR PANEL 242XF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 220.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
